# SDR C2XA98IA548

- Difficulty date: December 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15447
- Make and model: Aerosp ATR42-500
- Aircraft serial: 505
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 7008123
- Condition: Wrong Part
- Location: Cabin
- Stage of operation: TO
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

IAH - FLT 3742 - EFD/IAH - THE CREW REPORTED THE EMERGENCY LIGHT CIRCUIT BREAKER TRIPPED ON TAKEOFF ROLL.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE REMOVED AND REPLACED INCORRECT LIGHT BULBS IN THE FORWARD EMERGENCY EXIT LIGHT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
